oh come on! people dont just get sick for no reason. i think of the mirena lasting effects to be like the effects of a vaccination. its just in your body for a while til you remove it. and being sad does not help your body at all.
some people can remove things from the body. i dont know how to completly heal myself from the after effects of this merina, but i do believe it is the mirena fault.
the effects creep up on you, i dont know how we feel different day to day but its all the mirena, just look up yasmin complaints, they sound just like these. all birth control can have the same affects.
well i had the patch, i almost bled to death
i removed the patch, i still bled for another week til i thought i'd need blood.
the mirena damaged my uterus and my nerves in there plus the doctor was a jackass that caused more damage.
the mirena has just triggered our bodies to do strange things. my mother had the iud dalkon shield now that i think about it, she has a weaker left side, she exercises alot and cant get down to the weight she wants. she will still drop things with her left hand. she had the iud at 18 after she had me. the lasting effects made me an only child.
doctors will get fired if they go against the fda appoved crap. only a lawyer can assist us because the doctors hands are tied if they want to keep their jobs.